The Skin Area Under The Eyes Is Reddish After The Placement Of The Tape During Eyelash?
Hello, good night … I am 20 years old, this afternoon I tried to install ayelesh, before installing the area under the eyes, hepavik was installed, after the hapavix was removed the skin area brought my eyes to redness … was that dangerous and caused streaks? And how many days will it recover? Explanation please
Good evening Adillah, thank you for asking at HealthReplies.com. The tape you mentioned should not cause such complaints to the skin, because it is intended to be attached to the skin. This tape is usually used to close the wound after surgery, or keep the end of the infusion that sticks to the skin so it does not come off.
So that even if there is redness, this is just a normal response from the skin attracted by the plaster. If so, the condition should have improved now and not repeated. If it turns out that the complaint is still permanent, consult a general practitioner to find out by looking directly at where the tendencies are and what is the best treatment.
Meanwhile, there is no specific thing you need to do. Just avoid rubbing your eyes too hard, avoiding exposure to sunlight, dust and pollution, and in the future be more careful in the use of medical devices. So, hopefully answering your question.